# SDR AALA202510300653

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 48,291 hours, 20,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL ON CLIMB OUT AND LANDING IN THE CABIN AND COCKPIT. (OPEN).
